Last reply 8 months ago
Copaxone side effects

Hey guys,
Just wondering if anyone who is/been on the copaxone injections had redness come up at the injection sites a week after?
And if so is it anything to be concerned about or not?
Natasha ☺️ X

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the β€˜x’.


stumbler
8 months ago

@asht1994 , the answers in this post may answer your question :-

https://shift.ms/forums/topic/copaxone-injection-reactions


chezy17
8 months ago

Hi Natasha.

I was on Copaxone for a year and I had to come off it due to my site reactions getting worse each time. I switched to Plegridy because of it and I seemed fine for a few months but I’m now starting to react to that aswell. Don’t think I’m very good with injections πŸ™ˆ.
Maybe speak to your MS nurse if it gets worse as it may not be suiting you 😊.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.